# SDR SIMA20180409002

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 34,996 hours, 25,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE THROUGH DAMAGE TO FRAME FS1144.00 AT STR 9L - PERMANENT REPAIR. REPAIRED FRAME AT FS1144.00 STRINGER 9L IAW ERS-CR-53DF-3066 R1 AND ERS-CR-53MR 3208.
